advertisement
Question
Posted by: AA | 2011/06/02

Period

I started my period exactly 21 days after... but it is very light ( normally my first and second days are heavy but this is very light.it is for the first time i am experiencing this )Is this normal? (im 30 yrs old & mdash - i took a morning after pill 8 days before my period)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably the morning after pill has upset your cycle.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/07

Probably the morning after pill has upset your cycle.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement